Translator Disclaimer
2017 Homotopy theory of cocomplete quasicategories
Karol Szumiło
Algebr. Geom. Topol. 17(2): 765-791 (2017). DOI: 10.2140/agt.2017.17.765

Abstract

We prove that the homotopy theory of cocomplete quasicategories is equivalent to the homotopy theory of cofibration categories. This is achieved by presenting both theories as fibration categories and constructing an explicit exact equivalence between them.

Citation

Download Citation

Karol Szumiło. "Homotopy theory of cocomplete quasicategories." Algebr. Geom. Topol. 17 (2) 765 - 791, 2017. https://doi.org/10.2140/agt.2017.17.765

Information

Received: 29 June 2015; Revised: 30 April 2016; Accepted: 4 July 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1364.55019
MathSciNet: MR3623671
Digital Object Identifier: 10.2140/agt.2017.17.765

Subjects:
Primary: 55U35
Secondary: 18G55

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 2 • 2017
MSP
Back to Top